# SDR SWAA2014012924659

- Difficulty date: January 22, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,627 hours, 45,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT INTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.  RELAMPED LIGHTS IAW AMM.
